# SDR SIMA20160723001

- Difficulty date: July 23, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 29,029 hours, 24,292 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 2004111116
- Condition: Failed
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NOTICED BURNED ODOR FUMES IN COCKPIT AND CABIN WHEN OPERATING PACK 1 USING THE APU AT THE GATE.  DETERMINED ODOR FROM NR 1 PACK AND DEFERRED NR 1 PACK.  MEL REF 21-30 AUTH 070552D-C.  R & R NR 1 PACK ACM IAW AMM 21-51-03.  OPS CHECK GOOD.  MEL 2130 RESTORED.
